# SDR ASAA2018102926611

- Difficulty date: October 12, 2018
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 39,244 hours, 12,080 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750233
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT LT TRANSITION BETWEEN STA 727C AND STA 727F HAS AREAS OF CORR ON UPPER FLANGE. GROUNDED - YES. REMOVED CORR FROM AFT PIT LT TRANSITION PANEL BETWEEN STA 727C AND 727F, FOUND TO BE OUT OF LIMITS IAW SRM 53 00 53 1A 2, REPAIRED DAMAGED TRANSITION PANEL IAW SRM 53 00 53 2R 5 REPAIR 5 W 1.50 O .040 R .030 L 2 D .010.
